# SDR SWIA202158451

- Difficulty date: February 2, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION BELOW SERVICE DOOR CUT-OUT ON STRINGER 20 BETWEEN FS295.00 THRU 349.00.     (C-CHECK RO 5/23/2021)    REPLACED RIGHT SIDE FUSELAGE STRINGER 20 BETWEEN FS295.00 THRU FS349.00 IAW CRJ700-SRM 51-42-06,CRJ700-51-42-21 CRJ700-51-42-20,CRJ700-SRM-51-40-11
